| Model Number |
H7493941808350 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The patient presented with coronary artery disease.A 3.50 x 8mm synergy xd drug-eluting stent was selected for use.However, while loading the stent onto a wiggle wire, approximately 1/4 from distal tip of delivery device was separated, and was never introduced into the guide catheter.The break occurred toward distal portion approximately at the wire exit port.The proximal portion was removed, and the distal portion was pulled from wire.Another synergy stent was used and completed the procedure.No patient complications were reported.
Event or Problem Description
It was reported that shaft break occurred.The patient presented with coronary artery disease.A 3.50 x 8mm synergy xd drug-eluting stent was selected for use.However, while loading the stent onto a wiggle wire, approximately 1/4 from distal tip of delivery device was separated and was never introduced into the guide catheter.The break occurred toward distal portion approximately at the wire exit port.The proximal portion was removed, and the distal portion was pulled from wire.Another synergy stent was used and completed the procedure.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 3.50 x 8mm stent delivery system catheter was returned for analysis.Examination of the crimped stent via scope found no issues with the stent.There were no signs of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The balloon cones were reviewed; the proximal balloon cone appears to be bunched.A visual and microscopic examination of the bumper tip showed no signs of tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks along several locations of the hypotube shaft.The shaft polymer extrusion including the distal and mid-shaft sections were examined via scope.Examination found a break at 26cm from the tip section and a kink was identified 18cm proximal from the tip of the device.Additionally, the inner/outer extrusions were severely bunched proximal from the balloon cone.No other issues were identified during the product analysis.